×

Found 1,177 Documents (Results 1–100)

100
MathJax

Approximation properties of the Vallée-Poussin means similar to the partial sums of Fourier series in Laguerre-Sobolev polynomials. (English. Russian original) Zbl 07538030

Sib. Math. J. 63, No. 3, 451-465 (2022); translation from Sib. Mat. Zh. 63, No. 3, 545-561 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On certain class of weighted hyperbolic polynomials. (English. Russian original) Zbl 07492883

J. Contemp. Math. Anal., Armen. Acad. Sci. 56, No. 6, 319-331 (2021); translation from Izv. Nats. Akad. Nauk Armen., Mat. 56, No. 6, 51-69 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On stable reconstruction of analytic functions from Fourier samples. (English. Russian original) Zbl 1481.65276

Proc. Steklov Inst. Math. 315, Suppl. 1, S178-S191 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 182-195 (2020).
MSC:  65T40 42A16
PDF BibTeX XML Cite
Full Text: DOI

Bounds of the Nikol’skii polynomial constants in \(L^p\) with Gegenbauer weight. (English. Russian original) Zbl 07466407

Proc. Steklov Inst. Math. 315, Suppl. 1, S117-S127 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 126-137 (2020).
MSC:  41-XX 30-XX
PDF BibTeX XML Cite
Full Text: DOI

Sharp inequalities of Jackson-Stechkin type and widths of classes of functions in \(L_2\). (Russian. English translation) Zbl 1474.42012

Ufim. Mat. Zh. 13, No. 1, 56-68 (2021); translation in Ufa Math. J. 13, No. 1, 56-67 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Approximation of the Lebesgue constant of a Lagrange polynomial by a logarithmic function with shifted argument. (English. Russian original) Zbl 1459.42005

J. Math. Sci., New York 252, No. 3, 445-452 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 151-157 (2018).
MSC:  42A15 41A50 41A10
PDF BibTeX XML Cite
Full Text: DOI

Sharp Remez-type inequalities of various metrics with asymmetric restrictions imposed on the functions. (English. Russian original) Zbl 1454.42002

Ukr. Math. J. 72, No. 7, 1068-1079 (2020); translation from Ukr. Mat. Zh. 72, No. 7, 918-927 (2020).
MSC:  42A10 26D07
PDF BibTeX XML Cite
Full Text: DOI

Bernstein-Szegő inequality for the Weyl derivative of trigonometric polynomials in \(L_0\). (English. Russian original) Zbl 1442.42002

Proc. Steklov Inst. Math. 308, Suppl. 1, 127-134 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 4, 199-207 (2018).
MSC:  42A05
PDF BibTeX XML Cite
Full Text: DOI

Some trigonometric polynomials with extremely small uniform norm and their applications. (English. Russian original) Zbl 1440.42002

Izv. Math. 84, No. 2, 361-391 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 2, 166-196 (2020); correction ibid. 84, No. 6, 1251 (2020).
MSC:  42A05 46E35
PDF BibTeX XML Cite
Full Text: DOI

An introduction to numerical computation. 2nd edition. (English) Zbl 1483.65005

Hackensack, NJ: World Scientific (ISBN 978-981-12-0441-8/hbk; 978-981-120-518-7/pbk; 978-981-12-0443-2/ebook). xv, 322 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Interrelation between Nikolskii-Bernstein constants for trigonometric polynomials and entire functions of exponential type. (Russian. English summary) Zbl 1439.30050

Chebyshevskiĭ Sb. 20, No. 3(71), 143-153 (2019); correction ibid. 21, No. 3(75), 336-338 (2020).
MSC:  30D15 30C10
PDF BibTeX XML Cite
Full Text: MNR

On the approximation of functions from the Hölder class given on a segment by their biharmonic Poisson operators. (English. Ukrainian original) Zbl 1434.42004

Ukr. Math. J. 71, No. 7, 1043-1051 (2019); translation from Ukr. Mat. Zh. 71, No. 7, 915-921 (2019).
MSC:  42A10 41A30
PDF BibTeX XML Cite
Full Text: DOI

Explicit expressions related to degenerate Cauchy numbers and their generating function. (English) Zbl 1429.11045

Singh, Jagdev (ed.) et al., Mathematical modelling, applied analysis and computation. Selected papers of the first international conference, ICMMAAC 2018, JECRC University, Jaipur, India, July 6–8, 2018. Singapore: Springer. Springer Proc. Math. Stat. 272, 41-52 (2019).
PDF BibTeX XML Cite
Full Text: DOI HAL

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software